# SDR FDEA202012223196

- Difficulty date: December 22, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 39,942 hours, 27,971 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Out Of Position
- Location: Emergenc Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RT FWD ENTRY DOOR WILL NOT ARM, NO SLIDE LIGHT.  FOUND STATIC LINE INTERFERE WITH GIRT BAR.  REPOSITION STATIC LINE AS REQUIRED.  OPERATIONS CHECK NORMAL, REF B757-200 MM 25-66-01-4.
